# SDR UPS99230011

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, BOTH LT OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED PACKS, OVERWING CKS GOOD IAW MM 33-50-81.
